Journal article icon

Journal article

BLOCKS OF TAME REPRESENTATION TYPE AND RELATED ALGEBRAS

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
LECTURE NOTES IN MATHEMATICS
Volume:
1428
Pages:
R3-and
Publication date:
1990-01-01
ISSN:
0075-8434
Source identifiers:
14998
Pubs id:
pubs:14998
UUID:
uuid:6de93a9e-93c3-43b0-9d2c-2b3367f6c831
Local pid:
pubs:14998
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP